| Catalog Number |
180-01-52 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 14 years and 7 months post the initial right total hip arthroplasty, the patient was revised due to the cup loosening, causing pain.The patient was revised to a competitor cup.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
The revision reported was likely the result of loosening of the acetabular cup due to over 10 years of use.However, this cannot be confirmed because the component was not returned for evaluation, and no photos or radiographs were provided.Potential contributions of user or patient-related considerations could not be assessed based on the information provided.